|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Some cosmological solutions of a new nonlocal gravity model||Journal:||Symmetry||Volume:||12||Issue:||6||First page:||917||Issue Date:||1-Jun-2020||Rank:||M22||ISSN:||2073-8994||DOI:||10.3390/SYM12060917||Abstract:||
In this paper, we investigate a nonlocal modification of general relativity (GR) with action is an analytic function of the d'Alembertian □. We found a few exact cosmological solutions of the corresponding equations of motion. There are two solutions which are valid only if Λ ≠ 0, k = 0, and they have no analogs in Einstein's gravity with cosmological constant Λ. One of these two solutions is, that mimics properties similar to an interference between the radiation and the dark energy. Another solution is a nonsingular bounce one. For these two solutions, some cosmological aspects are discussed. We also found explicit form of the nonlocal operator F(□), which satisfies obtained necessary conditions.
|Keywords:||Cosmological solutions | Dark energy | Nonlocal gravity | Radiation||Publisher:||MDPI|
Show full item record
checked on Dec 3, 2023
checked on Dec 1, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.